View Full Version : Abilify, suicidal thoughts, tapering without doc


SpartanWoman
11-16-13, 04:37 AM
Any advice? Here's what happened over the last 6 weeks as I took Abilify for my Bipolar-NOS (rapid cycling, with some psychosis):

First 2 weeks @ 7.5mg - lowered depression, irritability, etc. Headaches, but then they went away)

Next 2 weeks @ 12.5mg - same as before. Had one breakdown in that time, which is better than it has been, but I had thoughts of being done with life [triggered by money issues] Not suicide. Just wanting a break from it all. Forgot to tell my doctor!!! ugh

Next 2 weeks @ 15mg - Just had a few days of being joyless, not seeing a purpose to life, feeling everything was a chore, and wanting to not exist for awhile. Completely stuffy noes to where I have to breath thru my mouth at night, hands trembling intermittently.

I don't know if my lack of joy is because I'm lacking my grandiose thoughts that I relied on to keep me going, or if it's purely chemical.

My doctor isn't back in her office until 3 days from now. As of tonight, I've taken my meds back to 12.5 for right now and if I don't hear from her, will go back down to 7.5 on my own after a couple of days.

Daydreamin22
11-17-13, 04:28 PM
You really need to call your dr and tell him you need an apt ASAP and you're having suicidal thoughts. Do you have a plan? Call a hotline! Seriously. Get on here too. You need help.

Nicksgonefishin
11-17-13, 04:35 PM
Don't be afraid to call the clinic or a hotline. There should be at least an on call nurse you should be able to contact who can get in touch with your doctor.